location: Current position: Home >> Scientific Research >> Paper Publications

Radial Operators on the Weighted Bergman Spaces over the Polydisk

Hits:

Indexed by:期刊论文

Date of Publication:2019-02-01

Journal:ACTA MATHEMATICA SINICA-ENGLISH SERIES

Included Journals:SCIE、Scopus

Volume:35

Issue:2

Page Number:227-238

ISSN No.:1439-8516

Key Words:Radial operators; (m, lambda)-Berezin transform; weighted Bergman spaces; Toeplitz operators; 47B35; 47B37; 47A58

Abstract:In this paper, we study radial operators in Toeplitz algebra on the weighted Bergman spaces over the polydisk by the (m, )-Berezin transform and find that a radial operator can be approximated in norm by Toeplitz operators without any conditions. We prove that the compactness of a radial operator is equivalent to the property of vanishing of its (0, )-Berezin transform on the boundary. In addition, we show that an operator S is radial if and only if its (m, )-Berezin transform is a separately radial function.

Pre One:时变四块问题的对偶理论方法

Next One:HYPONORMALITY OF TOEPLITZ OPERATORS WITH POLYNOMIAL SYMBOLS ON THE VECTOR VALUED BERGMAN SPACE